# SDR CALA2017032000654

- Difficulty date: March 20, 2017
- Submitted: March 20, 2017
- Operation: Air carrier
- Aircraft: N464UA
- Make and model: Airbus A320-232
- Aircraft serial: 1290
- Aircraft time: 56,967 hours, 22,571 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Faulty
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WHILE AT GATE WAITING PUSHBACK AFT LAV SMOKE ALARM SOUNDED, ALSO INDICATED ON FAP PANEL AT DOOR 1 LEFT.  AIRCRAFT RETURNED TO THE FIELD FOR THIS PROBLEM PER CREW VERBAL ALARM SOUNDED ON CLIMB OUT. FLIGHT CREW REPORTED TO FLAG AS AN SDR. POSSIBLE HAZINESS. CREW SUBMITTED CABIN ODOR FORM, AND NOTED NO UNUSUAL ODORS. REPLACED AFT LAV SMOKE DETECTOR PER AMM 26-17-15-000 AND 26-17-1 5-400. AND REPLACED FILTER. ACP CIDS TEST, TEST PASSED.
